Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 25, 2010, 2:00 PM CDT for Marshall County, Woodford County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2010, 2:00 PM CDT (19:00 UTC)
- Expired
- May 25, 2010, 4:42 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marshall County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 83 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:22 PM CDT | FLASH FLOOD | Benson, IL | FLOODING OF NUMEROUS TOWNSHIP ROADS...IN AREAS THAT HAVE NOT FLOODED BEFORE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
423 WGUS53 KILX 251900 FFWILX ILC123-203-252200- /O.NEW.KILX.FF.W.0007.100525T1900Z-100525T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 200 PM CDT TUE MAY 25 2010 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL WOODFORD COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN MARSHALL COUNTY IN CENTRAL ILLINOIS... * UNTIL 500 PM CDT. * AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 3 TO 4 INCHES OF RAINFALL HAS BEEN ESTIMATED AND 1 TO 2 INCHES OF ADDITIONAL RAINFALL IS POSSIBLE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... METAMORA...ROANOKE AND WASHBURN. WOODFORD COUNTY EMA REPORTED 5 TO 6 INCHES OF WATER OVER WOODFORD COUNTY HIGHWAY 2. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4098 8906 4075 8905 4075 8939 4097 8934 $$ AUTEN
2 follow-up statements
036 WGUS73 KILX 252027 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT TUE MAY 25 2010 ILC123-203-252200- /O.CON.KILX.FF.W.0007.000000T0000Z-100525T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARSHALL IL-WOODFORD IL- 327 PM CDT TUE MAY 25 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL WOODFORD AND SOUTHEASTERN MARSHALL COUNTIES UNTIL 500 PM CDT... AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 4 TO 5 INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA. RAINFALL HAS ENDED BUT FLOODING WILL CONTINUE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... METAMORA...ROANOKE AND WASHBURN. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4098 8906 4075 8905 4075 8939 4097 8934 $$ AUTEN
238 WGUS73 KILX 252142 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 442 PM CDT TUE MAY 25 2010 ILC123-203-252155- /O.CAN.KILX.FF.W.0007.000000T0000Z-100525T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARSHALL IL-WOODFORD IL- 442 PM CDT TUE MAY 25 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL WOODFORD AND SOUTHEASTERN MARSHALL COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. DOPPLER RADAR ESTIMATED THAT 3 TO 4 INCHES OF RAIN FELL ACROSS NORTH CENTRAL WOODFORD COUNTY...BETWEEN WASHBURN AND MINONK...IN ABOUT A 2 HOUR PERIOD. ONE TO 3 INCHES OF RAIN WAS ESTIMATED IN EXTREME SOUTHEAST MARSHALL COUNTY SOUTH OF TOLUCA. LAT...LON 4098 8906 4075 8905 4075 8939 4097 8934 $$ GEELHART
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 25, 1:29 PM CDT, 31 minutes earlier.
Area forecast discussion, May 25, 1:29 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 129 PM CDT TUE MAY 25 2010 .DISCUSSION... ISSUED 128 PM CDT TUE MAY 25 2010 MODELS ARE IN REASONABLE AGREEMENT INTO THE WEEKEND WITH LARGE 500 MB PATTERN SPREADS BY EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT STRONG THUNDERSTORMS ARE CURRENTLY ONGOING. 850-300 MB WINDS ARE RUNNING AT 5-10 KNOTS WHICH EXPLAINS WHY SLOW MOVEMENT IS PRODUCING FLOODING. PRECIP POTENTIAL IS HIGH AS WELL. CONDITIONS CONDUCIVE FOR PERSISTANCE SHOULD PERSIST THROUGH WEDNESDAY EVENING. MODELS ARE IN GOOD AGREEMENT IN REDEVELOPING 500 MB RIDGE OVER SOUTHERN PLAINS LATE WEDNESDAY. FLOW GAINS A NORTHERLY COMPONENT BY THURSDAY ALLOWING SLIGHTLY COOLER AND DRIER CONDITIONS FOR THE END OF THE WEAK. EVOLUTION BEYOND FRIDAY NIGHT IS WHERE SOLUTION SPREAD BEGINS TO IMPACT FORECAST. WITH COOLER AIR UNDERCUTTING RIDGE...ATMOSPHERE SHOULD BE SIGNIFICANTLY LESS UNSTABLE FROM LATE THURSDAY AND INTO THE WEEKEND. LONG TERM...SATURDAY THROUGH TUESDAY MODELS ARE IN AGREEMENT ON DIGGING TROUGH ALONG THE WEST COAST LATE THIS WEEK. HOWEVER...THE INTERACTION OF THE ENERGY WITH THE CENTRAL U.S. RIDGE IS WHERE THE MODELS DIVERGE. GFS IS STRONGER WITH PUSHING ENERGY INTO THE REGION AND TRANSITIONS TOWARD A MORE ZONAL PATTERN. THIS PUSHES A FRONT INTO THE MIDWEST BY LATE WEDNESDAY. ON THE OTHER HAND...ECMWF PUSHES THE ENERGY FROM THE PACIFIC COAST SYSTEM MORE NORTHERLY KEELPING THE RIDGE IN PLACE. THE SOLUTION SUGGESTS A DRIER AND WARMER FORECAST FOR EARLY WEEK. WILL LEAN TOWARD THE ECMWF GIVEN THE STRENGTH OF THE RIDGE AND THE GFS BIAS OF TOO QUICK OF FORECASTING PATTERN CHANGE IN THIS TYPE OF REGIME. WILL INTRODUCE SOME LOW RAIN CHANCES AND WARMER HIGHS COMPARED TO THE PREVIOUS PACKAGE. BARKER && .AVIATION... ISSUED 1227 PM CDT TUE MAY 25 2010 STRONG THUNDERSTORMS HAVE DEVELOPED AND ARE MOVING ACROSS THE KSPI AND KPIA TERMINAL SITES. DID RECEIVE A 41KT GUST FROM KSPI JUST AFTER 17Z AS THE STORMS PASSED. CURRENTLY WILL ONLY HAVE TEMPO GROUPS AT THESE TWO SITES FOR THE FIRST HOUR OR TWO OF THE FORECAST PERIOD. WILL CONTINUE WITH VCTS AT THE REMAINING TAF SITES UNTIL COVERAGE IN THESE AREAS BECOME BETTER DEFINED...AS VARIOUS OUTFLOW BOUNDARIES WILL BE THE TRIGGER FOR NEW STORM DEVELOPMENT. NOT MUCH CHANGES TO THE PREVIOUS TAFS BEYOND THE FIRST FEW HOURS. DIURNAL CUMULUS EXPECTED TO DISSIPATE TOWARD SUNSET...WITH SOME LIGHT FOG AGAIN POSSIBLE FOR A FEW HOURS NEAR SUNRISE. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 11:25 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1125 AM CDT TUE MAY 25 2010 ILZ036-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1125 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER...FROM HAVANA DOWNSTREAM...FOR SEVERAL MORE DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-071-072- 261100- CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE- PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1125 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-261100- CLARK-CRAWFORD-LAWRENCE- 1125 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHEAST ILLINOIS...ALONG THE WABASH RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. MINOR FLOODING WILL CONTINUE ON THE WABASH RIVER...FROM PALESTINE NORTHWARD...FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND THURSDAY. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Local storm report, May 25, 12:33 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1233 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL EAST PEORIA 40.67N 89.55W
05/25/2010 M0.50 INCH TAZEWELL IL EMERGENCY MNGR
&&
JANKOWSKISpecial weather statement, May 25, 12:36 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1236 PM CDT TUE MAY 25 2010
ILZ041-047-048-251830-
CASS-MASON-MENARD-
1236 PM CDT TUE MAY 25 2010
...SIGNIFICANT WEATHER ALERT FOR MENARD...NORTHEASTERN CASS AND
SOUTHERN MASON COUNTIES UNTIL 130 PM CDT...
AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PLEASANT PLAINS...OR 16 MILES NORTHWEST OF
SPRINGFIELD...MOVING NORTH AT 15 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL
ALSO OCCUR WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TALLULA...
PETERSBURG...
OTHER LOCATIONS AFFECTED INCLUDE...LINCOLNS NEW SALEM...ATTERBERRY
AND NEWMANSVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4012 9013 4018 8976 3993 8971 3992 8986
3991 9002
TIME...MOT...LOC 1736Z 167DEG 6KT 3991 8990
HUETTLSpecial weather statement, May 25, 12:59 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1259 PM CDT TUE MAY 25 2010 ILZ029-031-037-041-042-048-251900- LOGAN-MASON-MENARD-PEORIA-TAZEWELL-WOODFORD- 1259 PM CDT TUE MAY 25 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MASON...NORTHEASTERN MENARD...SOUTHEASTERN PEORIA...TAZEWELL...WESTERN LOGAN AND WESTERN WOODFORD COUNTIES UNTIL 200 PM CDT... AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PEKIN TO MIDDLETOWN...MOVING NORTH NORTHWEST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. VERY HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THESE STRONG THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE... CREVE COEUR... EAST PEORIA... MARQUETTE HEIGHTS... SAN JOSE... MASON CITY... WEST PEORIA... OTHER LOCATIONS AFFECTED INCLUDE...DILLON...GROVELAND...NEW HOLLAND...NORTH PEKIN...PEORIA HEIGHTS AND MOSSVILLE. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4084 8937 3999 8926 3998 8971 4081 8985 TIME...MOT...LOC 1758Z 165DEG 22KT 4056 8958 4009 8955
Local storm report, May 25, 1:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
109 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 2 E METAMORA 40.79N 89.33W
05/25/2010 M0.25 INCH WOODFORD IL TRAINED SPOTTER
&&
JANKOWSKISpecial weather statement, May 25, 1:28 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
128 PM CDT TUE MAY 25 2010
ILZ036-037-040-041-047-048-251930-
CASS-FULTON-MASON-MENARD-SCHUYLER-TAZEWELL-
128 PM CDT TUE MAY 25 2010
...SIGNIFICANT WEATHER ALERT FOR EASTERN SCHUYLER...MASON...
NORTHEASTERN CASS...SOUTHERN FULTON...WESTERN MENARD AND WESTERN
TAZEWELL COUNTIES UNTIL 230 PM CDT...
AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CHANDLERVILLE...OR 9 MILES
EAST OF VIRGINIA...MOVING NORTHWEST AT 15 MPH. OTHER STRONG
THUNDERSTORMS WERE DEVELOPING OVER MASON COUNTY.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL
ALSO OCCUR WITH THESE STRONG THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA...
CHANDLERVILLE...
BATH...
OTHER LOCATIONS AFFECTED INCLUDE...NEWMANSVILLE...SNICARTE AND BLUFF
CITY.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4004 9044 4055 8981 4018 8974 3996 8987
3988 9016
TIME...MOT...LOC 1826Z 132DEG 12KT 4000 9006
HUETTLSpecial weather statement, May 25, 1:40 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
140 PM CDT TUE MAY 25 2010
ILZ029>031-037-251945-
MARSHALL-PEORIA-TAZEWELL-WOODFORD-
140 PM CDT TUE MAY 25 2010
...SIGNIFICANT WEATHER ALERT FOR MARSHALL...NORTHEASTERN PEORIA...
NORTHERN TAZEWELL AND NORTHERN WOODFORD COUNTIES UNTIL 245 PM CDT...
AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MINONK...OR 15 MILES NORTHEAST OF EUREKA...
MOVING WEST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS IN NORTHEAST
MARSHALL COUNTY.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. VERY HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL
ALSO OCCUR WITH THESE STRONG THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
ROANOKE...
WASHBURN...
METAMORA...
OTHER LOCATIONS AFFECTED INCLUDE...BENSON...PATTONSBURG...LOW POINT
AND CAZENOVIA.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4114 8933 4112 8933 4111 8933 4111 8906
4093 8905 4093 8903 4082 8903 4070 8955
4115 8964 4116 8962
TIME...MOT...LOC 1839Z 076DEG 8KT 4089 8914
HUETTLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:14 PM CDT | Special Weather Statement | ILX | Sangamon | 61 min |
| May 24, 8:13 PM CDT | Special Weather Statement | ILX | Mason, Menard, Tazewell | 62 min |
| May 24, 8:24 PM CDT | Special Weather Statement | ILX | DeWitt, Piatt | 66 min |
| May 24, 9:29 PM CDT | Special Weather Statement | ILX | Logan | 76 min |
| May 24, 9:52 PM CDT | Special Weather Statement | ILX | DeWitt | 68 min |
| May 24, 11:27 PM CDT | Special Weather Statement | ILX | Marshall | 63 min |
| May 25, 4:51 AM CDT | Areal Flood Advisory | ILX | Tazewell, Woodford | 6 hr |
| May 25, 11:14 AM CDT | Special Weather Statement | ILX | Sangamon | 61 min |
| May 25, 11:18 AM CDT | Areal Flood Advisory | ILX | Sangamon | 3 hr |
| May 25, 11:40 AM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 25, 11:47 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 58 min |
| May 25, 12:04 PM CDT | Special Weather Statement | ILX | Logan | 56 min |
| May 25, 12:07 PM CDT | Special Weather Statement | ILX | Peoria, Tazewell | 53 min |
| May 25, 12:36 PM CDT | Special Weather Statement | ILX | Menard | 54 min |
| May 25, 12:59 PM CDT | Special Weather Statement | ILX | Logan, Peoria, Tazewell | 61 min |
| May 25, 1:28 PM CDT | Special Weather Statement | ILX | Cass, Mason | 62 min |
| May 25, 1:40 PM CDT | Special Weather Statement | ILX | Marshall, Woodford | 65 min |
| May 25, 2:09 PM CDT | Flash Flood Warning | ILX | Tazewell | 5 hr |
| May 25, 2:34 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Stark | 56 min |
| May 25, 2:40 PM CDT | Flash Flood Warning | ILX | Knox, Marshall, Peoria, Stark | 5 hr |
| May 25, 2:58 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 62 min |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.